LUMIROUS support all women and couples who are trying to conceive
Q

Implantation symptoms

Zaza40sFemale
I am 41 PCOS stage 2. After Failed my 1st Fertility Treatment Clomid + Gonal F injection, I take a break for 1 cycle period before try again but I notice my period this month late more than a month bcoz my last period 12 -16.04.2022 but on 04.06.2022 I have implantation symptoms little red spot then on 07 - 08.06.2022 brown spot. After that on 11.06.2022 I take UPT test the result is negative.
Is it the implantation symptoms cause of the side effect after I take Clomid + Gonal F injection?

11 Jun 2022

Replies

A
Answer from the Doctor
The symptoms are not caused by the Clomid and Gonal f injections. It might be a temporary hormone imbalance. The bleeding symptoms will most likely stop after your next cycle period. However, if it is persistent, you should go and see your fertility doctor. Maybe you need to take a hysteroscopy. I would suggest you to do another round of IVF as soon as you can.

27 Jun 2022
A
Answer from the Doctor
It is not an implantation symptom. Basically, having PCOS indicates that you have lots of eggs, but your eggs do not mature on time, sometimes the eggs do not mature at all, depending on the severity of your PCOS. You did not respond to Clomid & Gonal F injection to induce the eggs to mature. You have a late period because of PCOS. The red spot that you have indicates that the lining in your uterus has gone too thick due to the delay of your period and it overflowed with the spotting. There is nothing to be with pregnancy and early implantation. The effect of Gonal F injection is pretty short. The effect might go off the next day after your injection.

29 Jun 2022
A
Answer from the Doctor
It would be great if you can discuss the conditions of your previous conditions with your treating fertility specialist.

08 Jul 2022

Want To Know More?

Join our community now. Register for FREE and you will be able to interact with our doctors and other members on this platform.

Chat with us